Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isomorphisms in subspaces of $ l\sb{1}$


Author: Robert H. Lohman
Journal: Proc. Amer. Math. Soc. 34 (1972), 323-324
MSC: Primary 46B05
DOI: https://doi.org/10.1090/S0002-9939-1972-0291773-2
MathSciNet review: 0291773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a closed, infinite dimensional linear subspace X of $ {l_1}$ is quotient homogeneous if and only if X is isomorphic to $ {l_1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291773-2
Keywords: Isomorphisms, subspace homogeneous Banach spaces, quotient homogeneous Banach spaces
Article copyright: © Copyright 1972 American Mathematical Society